Phylogeny of Pleiochiton (Melastomataceae, Miconieae): total evidence
Article first published online: 10 MAR 2010
© 2010 The Linnean Society of London
Botanical Journal of the Linnean Society
Volume 162, Issue 3, pages 423–434, March 2010
How to Cite
REGINATO, M., MICHELANGELI, F. A. and GOLDENBERG, R. (2010), Phylogeny of Pleiochiton (Melastomataceae, Miconieae): total evidence. Botanical Journal of the Linnean Society, 162: 423–434. doi: 10.1111/j.1095-8339.2009.01022.x
- Issue published online: 10 MAR 2010
- Article first published online: 10 MAR 2010
- Received 21 May 2009; accepted for publication 17 November 2009
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!